# SDR AALA20170513001

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 64,961 hours, 8,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 15639
- Condition: No Test
- Location: Emergency Lights
- Part time: 44,117 hours, 12,812 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TEST,  FLOOR LIGHTS ACROSS FROM L3 LAVATORY,  R3 LAVATORY, AND FORWARD OF SEATS 26 DEG.  EXIT SIGN FORWARD OF L3 DOOR.  CEILING AISLE LIGHTS ABOVE SEATS 14C, 17C, 19C AND 22C . REMOVED AND REPLACED THE POWER SUPPLY M33400 AT L3 DOOR IAW AMM 33-51-06.  OPS CHECKED GOOD.
